MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 09/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd with associated gas and nausea leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Patient experienced dysphagia before device implant that required dilations on at least 2 occasions; uneventful anti-reflux procedure and device implant on (b)(6) 2012; uneventful device explant (b)(6) 2016; immediately after device explant the patient had a replacement linx device implanted; patient is reportedly "doing great!" after implantation of a replacement linx device.Patient reports that nausea, acid reflux and heartburn have been resolved.
 
Additional Manufacturer Narrative
Device analysis conducted by torax medical engineering after product receipt.Gross analysis revealed no device anomalies atypical from an explanted device.Microscopic analysis revealed all device components and assembly exhibited normal characteristics of an explanted device.Force testing, length testing, and geometric analysis exhibited no anomalies.No conclusion relevant to experience determined.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd with associated gas and nausea leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Patient experienced dysphagia before device implant that required dilations on at least 2 occasions.Uneventful anti-reflux procedure and device implant on (b)(6) 2012.Uneventful device explant (b)(6) 2016.Immediately after device explant the patient had a replacement linx device implanted.Patient is reportedly "doing great!" after implantation of a replacement linx device.Patient reports that nausea, acid reflux and heartburn have been resolved.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key6030170
Report Number3008766073-2016-00071
Device Sequence Number19060337
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2016
Device Model NumberLS13
Device Lot Number3441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2016
Supplement Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age62 YR